# SDR AUS20010578

- Difficulty date: May 29, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 646655
- Condition: Faulty
- Location: Alternator-Gener
- Component: Alternator-Gener
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ALTERNATOR ELASTOMER DRIVE COUPLING SLIPPING. FOUND DURING INSPECTION IAW MEB 01-3.
